MathSciNet Relay Station
MathSciNet bibliographic data
MR2745151 65N38 (30E20 35J05 45B05)
Nasser, M. M. S.; Murid, A. H. M.; Ismail, M.; Alejaily, E. M. A. Boundary integral equations with the generalized Neumann kernel for Laplace's equation in multiply connected regions. Appl. Math. Comput. 217 (2011), no. 9, 4710–4727.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement